Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 42, NWS Sioux Falls, SD

June 6, 2015Cherokee County, Plymouth County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 6, 2015, 10:32 PM CDT for Cherokee County, Plymouth County, Iowa. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2015, 10:32 PM CDT (03:32 UTC)
Expired
Jun 6, 2015, 10:59 PM CDT
In force
27 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, IA, Plymouth County, IA

The radar

The Sioux Falls radar (KFSD), 120 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 8:45 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1554 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1214 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.9
Supercell composite
13.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WUUS53 KFSD 070332
SVRFSD
IAC035-149-070415-
/O.NEW.KFSD.SV.W.0042.150607T0332Z-150607T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1032 PM CDT SAT JUN 6 2015

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN NORTHWESTERN IOWA...
  EASTERN PLYMOUTH COUNTY IN NORTHWESTERN IOWA...

* UNTIL 1115 PM CDT

* AT 1032 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
  SOUTHWEST OF REMSEN...OR 8 MILES SOUTHEAST OF LE MARS...MOVING EAST
  AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  REMSEN AROUND 1035 PM CDT.
  CLEGHORN AROUND 1050 PM CDT.
  QUIMBY AROUND 1055 PM CDT.
  CHEROKEE AROUND 1100 PM CDT.
  AURELIA AROUND 1110 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OYENS
AND MERIDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR NORTHWESTERN
IOWA.

LAT...LON 4258 9626 4284 9624 4288 9539 4256 9539
TIME...MOT...LOC 0332Z 270DEG 44KT 4272 9603 

HAIL...<.75IN
WIND...60MPH
 
$$

HANKO
2 follow-up statements
850 
WWUS53 KFSD 070348
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1048 PM CDT SAT JUN 6 2015

IAC035-149-070415-
/O.CON.KFSD.SV.W.0042.000000T0000Z-150607T0415Z/
CHEROKEE IA-PLYMOUTH IA-
1048 PM CDT SAT JUN 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR CHEROKEE AND EAST CENTRAL PLYMOUTH COUNTIES...

AT 1047 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARCUS...OR
14 MILES EAST OF LE MARS...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  CLEGHORN AROUND 1100 PM CDT.
  CHEROKEE AND LARRABEE AROUND 1110 PM CDT.
  AURELIA AROUND 1115 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MERIDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR NORTHWESTERN
IOWA.

LAT...LON 4285 9600 4288 9539 4265 9539 4265 9598
TIME...MOT...LOC 0347Z 263DEG 40KT 4277 9588 

HAIL...<.75IN
WIND...60MPH
 
$$

HANKO
183 
WWUS53 KFSD 070359
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1059 PM CDT SAT JUN 6 2015

IAC035-149-070409-
/O.CAN.KFSD.SV.W.0042.000000T0000Z-150607T0415Z/
CHEROKEE IA-PLYMOUTH IA-
1059 PM CDT SAT JUN 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR CHEROKEE AND EAST CENTRAL
PLYMOUTH COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR NORTHWESTERN
IOWA.

LAT...LON 4285 9600 4288 9539 4265 9539 4265 9598
TIME...MOT...LOC 0357Z 270DEG 44KT 4277 9568 

$$

HANKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:25 PM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 6, 6:25 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
625 PM CDT SAT JUN 6 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 430 PM CDT SAT JUN 6 2015

FOCUS CONTINUES TO BE ON MONITORING THE DEVELOPMENT OF SEVERE
THUNDERSTORMS THIS AFTERNOON. HAVE HAD A FEW STRENGTHENING CELLS GO
UP ON THE NORTHERN FLANK OF EASTERN NEBRASKA CONVECTION ON WARM AIR
ADVECTION PUSH...PRODUCING MARGINALLY LARGE HAIL.

OVERALL ATMOSPHERE ACROSS THE AREA HAS DESTABILIZED THROUGH THE
AFTERNOON...WITH TEMPERATURES WARMING INTO THE UPPER 70S TO LOWER
80S...AND DEWPOINTS INTO THE LOWER TO MID 60S. BEHIND THE INITIAL
WARM AIR ADVECTIVE PUSH...MID LEVEL LAPSE RATES ARE JUST TO THE
UNSTABLE SIDE OF NEUTRAL WHICH IS ADDING TO THE MIXED LAYER
INSTABILITY OF AT LEAST 1000-1500 J/KG...STILL VERY WEAKLY CAPPED
MOST AREAS MID AFTERNOON.  STARTING TO SEE A COUPLE AREAS OF
AGITATED CUMULUS DEVELOPMENT...IN A LINE FROM SOME MORE RECENT
CONVECTION FROM NORTHWEST OF KATY SOUTHWEST TO NEAR K9K9 AND
KICR...AND A SECOND AREA NORTHEAST OF KONL.

AS LIFT FROM WESTERN PLAINS WAVE BEGINS TO IMPACT THE AREA LATE
AFTERNOON...LIKELY WILL SEE TWO AREAS OF CONVECTION DEVELOP FAIRLY
QUICKLY...ONE ACROSS THE WESTERN AND FAR NORTHERN CWA ALONG
PREFRONTAL CONVERGENCE AXIS...AND A SECOND CLUSTER BETWEEN LAKE
ANDES AND YANKTON. DEEPER SHEAR IS STRONGER FOR THE NORTHERN AREA
NEAR 40 KNOTS...BUT ONLY A BIT WEAKER ACROSS THE SOUTH. SHEAR
PARAMETERS FOR THE SOUTHERN CLUSTER ARE QUITE CONCERNING WITH
DISTRIBUTION OF WINDS IN THE LOWER LAYERS INCREASING THE 0-1 KM AND
0-3KM SHEAR. GREATEST TORNADIC AND SUPERCELL THREAT WILL BE WITH THE
SOUTHERN CLUSTER OF STORMS MOVING THROUGH THE MISSOURI VALLEY THIS
EVENING...ESPECIALLY AS LOW LEVEL JET INCREASES TOWARD EVENING TO
GROW THE AREA OF THE HODOGRAPH AT LOWER LEVELS. THIS MCS WILL TRACK
TO THE EAST/SOUTHEAST AND SHOULD FOCUS ONE LARGER THREAT FOR LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. WITH THE NORTHERN
STORMS...LIKELY TO HAVE A GREATER HAIL/WIND THREAT... AND SOMEWHAT
LESSER TORNADO THREAT.

WITH NATURE OF LOW LEVEL JET...MAY ALSO SEE REDEVELOPMENT AND
TRACKING ALONG THE SAME AREAS ALONG THE MISSOURI VALLEY DURING THE
EVENING HOURS. GIVEN THE GREAT DEGREE OF MOISTURE TRANSPORT INTO THE
AREA...AND LIKELY THERMODYNAMIC EFFICIENCY OF STORMS...HAVE ISSUED A
FLASH FLOOD WATCH THROUGH 4 AM FOR AREAS GENERALLY SOUTH OF A
YANKTON TO SPENCER IOWA LINE. POTENTIAL RAINFALL OF 2-3 INCHES IS
LIKELY...WITH LIKELIHOOD OF PERIODS OF VERY HIGH RATES.

ON SUNDAY...DEEPER NORTHWESTERLY FLOW WILL DRY THINGS OUT. SHOULD BE
A WELL MIXED DAY...WITH WIND GUSTS TO 20 TO 25 MPH. SOME INDICATIONS
THAT MAY GET A TOUCH OF SURFACE BASED INSTABILITY ACROSS THE
NORTHEAST WHERE COOLEST ALOFT. HAVE GONE WITH ISOLATED
SHOWER/THUNDER THREAT...BUT MAY BE MORE SHOWERS AS THERMAL PROFILE
WOULD SEEM TO LACK INPUT FROM ICE PROCESSES. HIGHS MAINLY UPPER 70S
TO LOWER 80S.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 430 PM CDT SAT JUN 6 2015

SUNDAY NIGHT INTO TUESDAY LOOKS DRY AND MILD BECOMING DRY AND WARM
WITH THE WARMING TUESDAY. MODELS SHOW A WEAK COOL FRONT PASSING
TUESDAY NIGHT AND HAVE GONE WITH EXTENDED GUIDANCE LOW CHANCE POPS
FOR STORMS NORTHEAST THEN...THOUGH IT SEEMS QUESTIONABLE ON MOISTURE
AVAILABILITY. THE FRONT WILL APPARENTLY SIT SOUTH OF THE AREA AND
AWAIT A WEAK UPPER WAVE WHICH COULD TAKE ADVANTAGE OF THE BUILDING
MOISTURE AND INSTABILITY TO ALLOW STORMS TO DEVELOP LATE IN THE
WEEK. THAT ALL SEEMS REASONABLE AND AM GOING WITH THAT SCENARIO.
TEMPERATURES WILL BE DOWN A BIT FROM TUESDAY AND GET A LITTLE COOLER
YET BY FRIDAY.

RIDGE BUILDING SUGGESTS HERE THAT A RETURN OF WARMING FOR NEXT
WEEKEND WILL BE ACCOMPANIED BY DRY WEATHER SATURDAY. BECAUSE OF THE
UNCERTAINTY IN TIMING WILL NOT CUT EXTENDED GUIDANCE LOW CHANCE OF
STORMS FOR NOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 625 PM CDT SAT JUN 6 2015

SCT SHRA/TSRA OVER THE AREA THROUGH 03Z EXCEPT NMRS TSRA YKN TO
SPW INCLUDING SUX AREA. BRIEF CEILINGS 1-3K FEET AND VISIBILITIES
3-5SM IN TSRA. CONVECTION ENDING AND CONDITIONS IMPROVING TO
WIDESPREAD VFR FROM THE NORTHWEST 03Z-12Z. VFR CONDITIONS WILL
PREVAIL 12Z-08/00Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR SDZ069>071.

MN...NONE.
IA...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR IAZ012>014-020>022-
     031-032.

NE...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR NEZ013-014.

&&

SHORT TERM...CHAPMAN
LONG TERM...
AVIATION...
Hazardous weather outlook, Jun 6, 11:06 AM CDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1106 AM CDT SAT JUN 6 2015

IAZ001-002-012>014-020>022-031-032-NEZ013-014-SDZ066>071-071615-
LYON IA-OSCEOLA-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-
BUENA VISTA-WOODBURY-IDA-DIXON-DAKOTA-TURNER-LINCOLN SD-BON HOMME-
YANKTON-CLAY SD-UNION-
1106 AM CDT SAT JUN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL PUSH THROUGH AREAS NEAR AND SOUTH OF
SIOUX CITY IN THE MIDDAY HOURS. OTHER THAN BRIEF HEAVY RAINFALL...
SEVERE WEATHER IS NOT EXPECTED WITH STORMS INTO EARLY AFTERNOON.
THIS WILL CHANGE AS THE LATE AFTERNOON HOURS APPROACH...WITH
POTENTIAL FOR RAPID DEVELOPMENT IN THE 3 PM TO 6 PM RANGE.
STRONGEST STORMS WILL BE CAPABLE OF HAIL TO GOLF BALL SIZE AND
DAMAGING WIND GUSTS TO 70 MPH. AN ISOLATED TORNADO IS ALSO
POSSIBLE BETWEEN 5 PM AND 10 PM. THE SEVERE WEATHER THREAT SHOULD
DIMINISH AND PUSH SOUTHEAST OF THE AREA AFTER MIDNIGHT.

REPEATED STORMS COULD PRODUCE SOME LOCALLY HEAVY RAINFALL...
UP TO 2 TO 3 INCHES IN AN HOUR OR TWO...WHICH COULD PRODUCE SOME
FLASH FLOODING OF URBAN AREAS AS WELL AS SMALLER CREEKS AND
STREAMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY AFTER 300 PM TODAY.

IAZ003-MNZ071-072-080-081-089-090-097-098-SDZ038>040-050-052>065-
071615-
DICKINSON-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-
PIPESTONE-ROCK-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-
MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-
CHARLES MIX-DOUGLAS-HUTCHINSON-
1106 AM CDT SAT JUN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH
CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BEGIN TO DEVELOP AROUND MID
AFTERNOON...BECOMING MORE WIDESPREAD LATER AFTERNOON INTO EARLY
EVENING. STRONGER STORMS WILL BE CAPABLE OF HAIL UP TO GOLF BALL
SIZE AND WIND GUSTS TO 65 MPH. THE SEVERE WEATHER THREAT SHOULD
TAPER OFF FROM NORTHWEST TO SOUTHEAST THIS EVENING...ENDING ALL
AREAS BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE BETWEEN 300 PM AND 1100 PM
TODAY.

CHAPMAN

In the hours before

Local storm report, Jun 6, 7:48 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
748 PM CDT SAT JUN 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             1 SE MARTY              42.98N 98.41W
06/06/2015  E1.00 INCH       CHARLES MIX        SD   PUBLIC

            IN ADDITION TO THE QUARTER SIZED HAIL,
            RAINFALL WAS 1.10 INCH.

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jun 6, 8:14 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
814 PM CDT SAT JUN 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     FUNNEL CLOUD     3 NNW VERMILLION        42.83N 96.95W
06/06/2015                   CLAY               SD   STORM CHASER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jun 6, 8:27 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
827 PM CDT SAT JUN 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             3 NW VERMILLION         42.81N 96.96W
06/06/2015  E0.88 INCH       CLAY               SD   TRAINED SPOTTER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jun 6, 9:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
951 PM CDT SAT JUN 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      4 NW TRENT              43.95N 96.71W
06/06/2015                   MOODY              SD   EMERGENCY MNGR

            6 INCHES OF RAIN AND NUMEROUS ROADS UNDER
            WATER

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jun 6, 10:07 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1007 PM CDT SAT JUN 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HEAVY RAIN       EGAN                    44.00N 96.65W
06/06/2015  M3.25 INCH       MOODY              SD   TRAINED SPOTTER

            SPOTTER REPORTS THAT IT IS STILL RAINING.

&&

NWS SIOUX FALLS SD
IRIS SYSTEM
Local storm report, Jun 6, 10:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1025 PM CDT SAT JUN 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     FLASH FLOOD      1 S COLMAN              43.97N 96.82W
06/06/2015                   MOODY              SD   TRAINED SPOTTER

            6 TO 7 INCHES OF RAIN AND NUMEROUS ROADS
            FLOODING

&&

NWS SIOUX FALLS SD
IRIS SYSTEM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 10:11 PM CDTFlash Flood WarningFSDPlymouth, Woodbury3 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.